Publié le : 1972-05-14
Classification:
43A22,
42A36
@article{1102959524,
author = {Fig\`a-Talamanca, Alessandro and Price, J. F.},
title = {Applications of random Fourier series over compact groups to Fourier multipliers.},
journal = {Pacific J. Math.},
volume = {43},
number = {3},
year = {1972},
pages = { 531-541},
language = {en},
url = {http://dml.mathdoc.fr/item/1102959524}
}
Figà-Talamanca, Alessandro; Price, J. F. Applications of random Fourier series over compact groups to Fourier multipliers.. Pacific J. Math., Tome 43 (1972) no. 3, pp. 531-541. http://gdmltest.u-ga.fr/item/1102959524/